# SDR NACA20030097

- Difficulty date: July 23, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 44665
- Aircraft time: 34,684 hours
- Engine: Pwa R2800CB3
- Engine time: 749 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Cracked
- Location: Engine
- Part time: 315 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE NR 2 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED FRONT AND REAR SPARK PLUGS ON NR 2 CYLINDER.
